# SDR UPS96820508

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 57542604
- Condition: Cracked
- Location: X-Slide Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, A X-SLIDE DOOR FWD LOWER PAN CRACKED.  REPLACED PAN ASSY PER DOUGLAS DRAWING 575384.
